# SDR UALA2013031801605

- Difficulty date: March 15, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N819UA
- Make and model: Airbus A319-131
- Aircraft serial: 893
- Aircraft time: 49,073 hours, 19,627 cycles
- Engine: Iae V2522A5
- System (JASC): 2350 · Audio Integrating System
- Part: Amu
- Part number: AMU2790CB04
- Part serial: 83
- Condition: Faulty
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

SELCAL CHIME RUNS CONTINUOUSLY WILL NOT SILENCE.  REPLACE AUDIO MGMT UNIT, REF AMM DUE TO REPEATED FAILURES.  REPLACED AMU PER AMM.  OPS CHECK NORMAL.
